# SDR CALA2025122312356

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 98,758 hours, 21,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN MID CABIN FLOOR UNDER FLOOR PANEL 241 GF BETWEEN BS 1160 & 1180, BL 0,  SUPPORT BRACKET HAS 2 CRACKS.  FABRICATED IAW DRAWING. REMOVED REPLACED IAW SRM 51-70-11-OG-0, AND REINSTALLED MAIN CABIN FLOOR SUPPORT IAW SRM 51-40-02.
